# SDR ABXA9500895

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2050
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoking
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT FROM BLEED HEAT, DRY TAKEOFF.  DEFERRED NR 2 ENGINE BLEED HEAT I/A/W YS-11 M.E.L. 21-13.  MAINTENANCE PROCEDURES COMPLIED WITH, PLACARD INSTALLED.  D.I. NR 910-076.
